Alert archive / Iowa / Flash Flood Warnings in 2018

Flash Flood Warning 38, NWS Des Moines, IA

September 5, 20184 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Sep 5, 2018, 12:08 PM CDT for 4 counties in Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2018, 12:08 PM CDT (17:08 UTC)
Expired
Sep 5, 2018, 3:10 PM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Adams County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 1:45 PM CDTFLASH FLOOD6 Ne Ellston, IAEMERGENCY MANAGEMENT REPORTED ROAD CLOSURE DUE TO FLOODING ON 275TH STREET NEAR YUCCA AVE. TIME AND LOCATION ESTIMATED FROM RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WGUS53 KDMX 051708
FFWDMX
IAC003-159-173-175-052300-
/O.NEW.KDMX.FF.W.0038.180905T1708Z-180905T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
1208 PM CDT WED SEP 5 2018

The National Weather Service in Des Moines  has issued a

* Flash Flood Warning for...
  Union County in south central Iowa...
  Southeastern Adams County in southwestern Iowa...
  Northern Ringgold County in south central Iowa...
  Northern Taylor County in southwestern Iowa...

* Until 600 PM CDT.

* At 1206 PM CDT, emergency management reported heavy rain across 
  the warned area. A widespread 1 to 3 inches fell across much of 
  the area overnight, increasing rainfall totals over the past week 
  to the 6 to 10 inch range. Emergency Management has reported 
  several roadways closed across parts of Union County. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Creston, Lenox, Afton, New Market, Clearfield, Lorimor, Diagonal,
  Gravity, Tingley, Cromwell, Arispe, Sharpsburg, Shannon City, Kent,
  Thayer, Conway, Lake Of Three Fires State Park and Creston
  Municipal Airport.

Additional rainfall amounts of 1 inch or more is possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4070 9491 4082 9493 4113 9431 4115 9401
      4090 9401 4069 9447

$$

Kotenberg
1 follow-up statement
131 
WGUS73 KDMX 052010
FFSDMX

Flash Flood Statement
National Weather Service Des Moines IA
310 PM CDT WED SEP 5 2018

IAC003-159-173-175-052019-
/O.CAN.KDMX.FF.W.0038.000000T0000Z-180905T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Union IA-Adams IA-Ringgold IA-Taylor IA-
310 PM CDT WED SEP 5 2018

...THE FLASH FLOOD WARNING FOR UNION...SOUTHEASTERN ADAMS...NORTHERN
RINGGOLD AND NORTHERN TAYLOR COUNTIES IS CANCELLED...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat. 

Please be aware there may be water covering secondary roads and 
ponding of water in flood-prone locations for the next few hours. 
Please continue to heed any remaining road closures.

LAT...LON 4070 9491 4082 9493 4113 9431 4115 9401
      4090 9401 4069 9447

$$

Kotenberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 7:24 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Sep 5, 7:24 AM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
724 AM CDT Wed Sep 5 2018

.UPDATE...
Issued at 722 AM CDT Wed Sep 5 2018

Have added the south into an FFA for the day today as well as
extending the watch in the east until 7 pm. Line of showers and
efficient rain setting up. Some signal with regard to potential
for heavy rain continues...though not expected to be widespread
may see a few areas that reach warning criteria for flash flooding
guidance today.

&&

.SHORT TERM.../Today through Tonight/
Issued at 336 AM CDT Wed Sep 5 2018

Confidence: Medium to High

Main concerns remain hydro and rain forecast. Upper level boundary
expected to gradually sag southeast with time which will refocus the
heavier rain/chance thunder mainly over the southeast third between
12 and 18z. Current rainfall rates of 0.50 to 0.75 along the
boundary from west central to northeast Iowa...and similar rates
will likely impact the south through today. Overall expecting brief
heavy downpours over the region through sunrise and again during the
day southeast. With the boundary sagging south...the moisture
transport will weaken as the trough lines up southwest to northeast
into the region and the shortwave responsible for the late day burst
of rain/thunderstorms Tuesday afternoon is well north of the region.
Between 12 and 18z moisture transport at H850 becomes more parallel
to the boundary and veering toward northern Missouri/Central
Illinois. This should provide a better setup for heavier rainfall
over southeast Iowa...northern Missouri and Illinois.  Across
central sections up through about US 30...there will still be some
totals approaching an inch, but rainfall rates and additional
amounts should not cause much in terms of additional impacts except
for continued slower runoff into area creeks and streams/mainstem
rivers. This will result in more of a longer term river impact than
a flash flood impact.  The southeast is still very dry and will be
able to take several inches of rainfall...even over a couple hour
period. WPC has brought the southeast into a slight risk for
excessive rainfall mainly south of I80 today.  Despite this...
expecting that with the majority of the area still rather dry with
the exception of areas closer to I80...will probably not go with any
headlines. It is possible that some localized runoff and minor
flooding issues will be noted today.  Highs will be cooler with the
clouds and rainfall along with winds generally increasing from the
northeast through the day.  Showers and isolated thunder chances
will slowly lessen over the southeast this evening with 0.25 to 0.50
inches of precipitation between 00 and 06z there tonight. Rainfall
totals southeast today will reach the 1 to 3 inch range with locally
higher amounts possible. The system is expected to drift farther
southeast tonight with rain chances continuing into the southeast
Thursday.

.LONG TERM.../Thursday through Tuesday/
Issued at 336 AM CDT Wed Sep 5 2018

.../Thursday through Sunday/...

Confidence: Medium

With the front still hung up south of Iowa Thursday...rain chances
will continue over the far south while the remainder of the state
should see a break...but may still hold on to some cloud cover.
Clouds are likely to linger even into Friday...though north of
Highway 30 a fair amount of sunshine will probably return. Highs
both days will be in the 60s to 70s. There is still some uncertainty
Friday as to how far north the precipitation shield from old Gordon
will spread.  The Euro model is now farther south with the system
from Friday into Saturday finally only bringing some precipitation
up to I80 Saturday while the GFS is already bringing it north now on
Friday. In either case, both models are tracking the center of the
old tropical storm over central Missouri to nearer Chicago by 00z
Sunday. This should keep the heaviest rainfall, now forecast to be
from 3 to 5 inches and higher near the track of the storm...
southeast of the region. Should it happen to wobble farther north
into southeast Iowa, the area would probably benefit from some of
the precipitation shield accompanying the storm. Highs through
Saturday remain cooler than normal with highs in the upper 60s near
70. Though both the GFS/Euro have lingering forcing/showers over
southern Iowa Saturday, both are trending toward drier overnight
into Sunday morning.

.../Sunday Night through Tuesday/...

Confidence: Medium to High

With Gordon departing by Sunday night the potential for drier
weather returns for several days. A weak northern stream cool front
is expected to drop south toward Iowa by Monday night but wash out
prior to arrival. Meanwhile lowering pressure over the western
Plains will increase southerly flow with warming temperatures and at
least temporarily, no return moisture from the Gulf of Mexico.  This
should provide a stretch of nearly to completely dry weather from
Sunday night through Tuesday.  Though the GFS hints at some return
thunder with warm air advection on Tuesday...the signal is not
particularly strong given inter model differences. Temperatures
should rebound back in the mid 70s to lower 80s for highs with lows
in the 50s and 60s.

&&

.AVIATION.../For the 12Z TAFS through 12Z Thursday morning/
Issued at 643 AM CDT Wed Sep 5 2018

IFR Cigs and MVFR vsby today along with periods of +RA at times
and iso thunder also possible. Gradual improvement north sites
(KFOD/KMCW) aft 16 to 18z ... with little to no improvement
remainder sites until aft 01 to 03z. Possible to have brief
periods of MVFR/VFR cigs embedded in IFR at times...but rather
difficult to time any short term improvements through the day.
Will need to monitor. /rev

&&

.HYDROLOGY...
Issued at 336 AM CDT Wed Sep 5 2018

Gradually seeing shift of axis of heavier rainfall this morning
into the southeast with time. Current rainfall rates have settled
into a .10 to .25 or so hourly rate with embedded 0.5 to 1.0 inch
rates. Some training had been noted over the north this overnight
but now with the forcing transitioning southeast...more scattered
organization for the moment. Expecting this to become more focused
southeast by 10 to 15z. With that in mind...plan on letting the
FFA expire for the remainder of the region at 12z. From above
reasoning in short term discussion...overall less need for an
additional FFA southeast today, despite a slight risk for
excessive rainfall. Will need to monitor area non-the-less for
some localized runoff, urban or rural issues that may arise.
Concerning rivers...the widespread precipitation that continues
will stress river levels into the late week and weekend as water
that fell over the north transitions through the watershed. The
main concerns remain northeast/east rivers with mainly the Cedar
and Iowa River Basins and some accompanying tributaries experience
elevated levels and flooding. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for IAZ061-062-
071>075-081>084-092>094.

&&

UPDATE...REV
SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
HYDROLOGY...REV
Hazardous weather outlook, Sep 5, 7:21 AM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
721 AM CDT Wed Sep 5 2018

IAZ006-007-016-017-025>028-037>039-049-050-061230-
Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer-
Hardin-Grundy-Black Hawk-Marshall-Tama-
721 AM CDT Wed Sep 5 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

River flooding warnings are in effect for portions of the Cedar
River and Iowa River basins. Please refer to the National Weather
Service website at weather.gov/desmoines for further details.
Scattered thunderstorms are forecast to continue throughout the
morning today and be capable of producing heavy rain at times and
may lead to localized flash flooding. However, the potential for
severe weather remains low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time north of US 30.
Scattered thunderstorms may occur south of US 30 but the threat
for severe weather remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ061-062-071>075-081>084-092>094-061230-
Jasper-Poweshiek-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-
721 AM CDT Wed Sep 5 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Flash Flood Watch is now in effect for the area today through
early evening. Scattered thunderstorms are forecast to continue
throughout the day today and be capable of producing heavy rain
at times and may lead to localized flash flooding. However, the
potential for severe weather remains low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional thunderstorms are possible Thursday into Saturday.
The severe weather threat remains low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ004-005-015-023-024-033>036-044>048-057>060-070-061230-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-
Hamilton-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-
Dallas-Polk-Cass-
721 AM CDT Wed Sep 5 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Lingering showers and thunderstorms are possible today but the
severe weather threat is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional thunderstorms are possible Thursday into Saturday.
The severe weather threat remains low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ085-086-095>097-061230-
Monroe-Wapello-Wayne-Appanoose-Davis-
721 AM CDT Wed Sep 5 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms are forecast to continue throughout the
morning today and be capable of producing brief heavy rain at
times and may lead to localized runoff and ponding of water.
However, the potential for severe weather remains low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms are possible Thursday into Saturday. The
main concern is heavy rain that may lead to localized flash
flooding at times. The severe weather threat remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but rainfall reports would
be appreciated.

REV

In the hours before

Local storm report, Sep 5, 9:06 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
906 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W ALGONA              43.07N 94.31W
09/05/2018  M4.02 INCH       KOSSUTH            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALGI4, 3 W ALGONA.

0700 AM     HEAVY RAIN       ALGONA                  43.07N 94.22W
09/05/2018  M4.01 INCH       KOSSUTH            IA   COCORAHS

            COCORAHS STATION IA-KS-4, ALGONA.

0700 AM     HEAVY RAIN       RINGSTED                43.29N 94.51W
09/05/2018  M3.75 INCH       EMMET              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION RINI4, RINGSTED.

0700 AM     HEAVY RAIN       HAMPTON                 42.75N 93.20W
09/05/2018  M3.70 INCH       FRANKLIN           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION HPTI4, HAMPTON.

0600 AM     HEAVY RAIN       1 NW WEST BEND          42.98N 94.48W
09/05/2018  M3.36 INCH       PALO ALTO          IA   COCORAHS

            COCORAHS STATION IA-PA-6, 1 NW WEST BEND.

0600 AM     HEAVY RAIN       3 E SWEA CITY           43.39N 94.25W
09/05/2018  M3.20 INCH       KOSSUTH            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION SWEI4, 3 E SWEA CITY.

0600 AM     HEAVY RAIN       1 ENE FORT DODGE        42.52N 94.15W
09/05/2018  M3.00 INCH       WEBSTER            IA   COCORAHS

            COCORAHS STATION IA-WB-3, 1 ENE FORT DODGE.

0700 AM     HEAVY RAIN       4 SSW RODMAN            42.96N 94.55W
09/05/2018  M2.85 INCH       PALO ALTO          IA   COCORAHS

            COCORAHS STATION IA-PA-5, 4 SSW RODMAN.

0600 AM     HEAVY RAIN       LAKE MILLS              43.42N 93.53W
09/05/2018  M2.71 INCH       WINNEBAGO          IA   COCORAHS

            COCORAHS STATION IA-WN-1, LAKE MILLS.

0700 AM     HEAVY RAIN       WEBSTER CITY            42.47N 93.80W
09/05/2018  M2.50 INCH       HAMILTON           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION WEBI4, WEBSTER CITY.

0700 AM     HEAVY RAIN       LAKE MILLS              43.40N 93.53W
09/05/2018  M2.44 INCH       WINNEBAGO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION LMLI4, LAKE MILLS.

0700 AM     HEAVY RAIN       4 WSW OTHO              42.40N 94.22W
09/05/2018  M2.41 INCH       WEBSTER            IA   COCORAHS

            COCORAHS STATION IA-WB-14, 4 WSW OTHO.

0700 AM     HEAVY RAIN       2 NNE FOREST CITY       43.28N 93.63W
09/05/2018  M2.34 INCH       WINNEBAGO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FSCI4, 2 NNE FOREST
            CITY.

0700 AM     HEAVY RAIN       1 NNE DAKOTA CITY       42.74N 94.19W
09/05/2018  M2.08 INCH       HUMBOLDT           IA   COCORAHS

            COCORAHS STATION IA-HB-2, 1 NNE DAKOTA CITY.

0655 AM     HEAVY RAIN       ALGONA AIRPORT          43.08N 94.27W
09/05/2018  M2.06 INCH       KOSSUTH            IA   AWOS

            AWOS STATION AXA, ALGONA AIRPORT.

0700 AM     HEAVY RAIN       ACKLEY 9.2 NNE          42.68N 93.01W
09/05/2018  M2.04 INCH       BUTLER             IA   COCORAHS

            COCORAHS STATION IA-BU-2, ACKLEY 9.2 NNE.

0700 AM     HEAVY RAIN       WEBSTER CITY            42.47N 93.82W
09/05/2018  M2.04 INCH       HAMILTON           IA   COCORAHS

            COCORAHS STATION IA-HM-1, WEBSTER CITY.

0700 AM     HEAVY RAIN       1 WSW EAGLE GROVE       42.66N 93.92W
09/05/2018  M2.01 INCH       WRIGHT             IA   COCORAHS

            COCORAHS STATION IA-WG-6, 1 WSW EAGLE GROVE.

0700 AM     HEAVY RAIN       ALLISON                 42.75N 92.78W
09/05/2018  M2.00 INCH       BUTLER             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ASNI4, ALLISON.

0700 AM     HEAVY RAIN       IOWA FALLS              42.53N 93.27W
09/05/2018  M2.00 INCH       HARDIN             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IWAI4, IOWA FALLS.

&&
Local storm report, Sep 5, 10:27 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1027 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      ALGONA                  43.07N 94.23W
09/04/2018                   KOSSUTH            IA   DEPT OF HIGHWAYS

            IOWA DEPARTMENT OF TRANSPORTATION REPORTED
            ROAD CLOSURE BETWEEN COUNTY ROAD B55 AND US
            18 (NEAR ALGONA) DUE TO WATER OVER ROADWAY.
            DELAYED REPORT.

&&
Local storm report, Sep 5, 10:33 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1033 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     HEAVY RAIN       3 SSE GREENE            42.86N 92.78W
09/05/2018  E4.00 INCH       BUTLER             IA   PUBLIC

            SOCIAL MEDIA REPORT OF OVER 4 INCHES OF RAIN
            NEAR COLDWATER CREEK OVERNIGHT. WATER
            REPORTED TO BE MOVING INTO FIELDS. LOCATION
            ESTIMATED.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:44 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth11 hr
Sep 5, 6:12 AM CDTFlash Flood WarningDMXFranklin4 hr
Sep 5, 7:12 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Clarke, Davis, Decatur and 13 more20 hr
Sep 5, 9:49 AM CDTAreal Flood WarningDMXButler, Franklin, Wright6 hr
Sep 5, 10:15 AM CDTRiver Flood WarningDMXMarshall4 days
Sep 5, 10:15 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
Sep 5, 11:07 AM CDTFlash Flood WarningDMXJasper, Mahaska, Marion, Poweshiek4 hr
Sep 5, 3:46 PM CDTAreal Flood WarningDMXButler, Franklin, Wright24 hr
Sep 5, 3:53 PM CDTAreal Flood WarningDMXMahaska, Poweshiek24 hr

Nearby

Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.